Skip to main content

Adverse Events after COVID-19 Vaccine in Indian Population

Pharma courses

 

Pharma courses

 

pharma courses

 

pharma courses

 

Adverse Events after COVID-19 Vaccine in Indian Population

Medical interns from India studies adverse Events after COVID-19 Vaccine in Indian Population. The study determined the incidence of adverse events experienced by participants post-COVID-19 vaccination and compared adverse events in participants receiving Covishield and Covaxin.

There are a lot of published studies on the efficacy of these vaccines but little is known about adverse events following vaccination outside of clinical trial data.

The study consisted of 565 participants out of which 128 participants received Covaxin while 437 participants had received Covishield. The study reported that the number of participants who experienced adverse events after Covishield were significantly higher when compared to those who experienced adverse events after Covaxin.

Adverse events like malaise, fatigue, fever, body ache, headache, joint pain, and decreased appetite were experienced by statistically significantly more participants after the first dose of vaccine than after the second dose.


The study also reported that pain at the injection site and malaise were reported by significantly more participants who reported a history of infection with SARS-CoV-2 before vaccination.

The study was published Journal of the Association of Physicians of India in July.


Subscribe to PharmaTutor News Alerts by Email

<< Back to Pharma News

Search this website